Volume 34, Number 8, 2020

  1. A Leader-Follower Single Allocation Hub Location Problem Under Fixed Markups, 2463-2484
  2. Dimitrije D. Čvokić

  3. Relationships Between Identities for Quantum Bernstein Bases and Formulas for Hypergeometric Series, 2485-2494
  4. Fatma Zürnacı, Ron Goldman, Plamen Simeonov

  5. Weak and Strong Convergence Results for the Modified Noor Iteration of Three Quasi-Nonexpansive Multivalued Mappings in Hilbert Spaces, 2495-2510
  6. Watcharaporn Chaolamjiak, Suhel Ahmad Khan, Hasanen A. Hammad, Hemen Dutta

  7. Bayesian and Non-Bayesian Estimation of Four-Parameter of Bivariate Discrete InverseWeibull Distribution with Applications to Model Failure Times, Football and Biological Data, 2511–2531
  8. M. S. Eliwa, M. El-Morshedy

  9. Stieltjes Classes for Discrete Distributions of Logarithmic Type, 2533-2540
  10. Sofiya Ostrovska, Mehmet Turan

  11. On the B-Discrete Spectrum, 2541-2547
  12. M. Berkani

  13. New Hermite–Hadamard–Fejér Inequalities via k–Fractional Integrals for Differentiable Generalized Nonconvex Functions, 2549-2558
  14. Artion Kashuri, Themistocles M. Rassias

  15. A Discrete Probability Model Suitable for Both Symmetric and Asymmetric Count Data, 2559-2572
  16. Deepesh Bhati, Subrata Chakraborty, Snober Gowhar Lateef

  17. Coefficient Problems for Certain Subclass of m–Fold Symmetric BI-Univalent Functions by Using Faber Polynomial, 2573-2583
  18. Ahmad Motamednezhad, Safa Salehian

  19. A Numerical Study of a Coupled System of Fractional Differential Equations, 2585-2600
  20. Amal Alshabanat, Bessem Samet

  21. Explicit Formulas and Determinantal Representation for η-Skew-Hermitian Solution to a System of Quaternion Matrix Equations, 2601-2627
  22. Abdur Rehman, Ivan Kyrchei, Ilyas Ali, Muhammad Akram, Abdul Shakoor

  23. Fractional Integral Identity, Estimation of Its Bounds and Some Applications to Trapezoidal Quadrature Rule, 2629-2641
  24. Artion Kashuri, Muhammad Uzair Awan, Muhammad Aslam Noor

  25. The Cubic ρ-Functional Equation in Matrix Non-Archimedean Random Normed Spaces, 2643-2653
  26. Zhihua Wang, Chaozhu Hu

  27. Some Properties of the Generalized Fibonacci and Lucas Numbers, 2655-2665
  28. Gospava B. Djordjević, Snežana S. Djordjević

  29. The Pointfree Version of Grills, 2667-2681
  30. Ali Akbar Estaji, Toktam Haghdadi

  31. Fractional Inequalities Associated With a Generalized Mittag-Leffler Function and Applications, 2683-2692
  32. Ghulam Farid, Shahid Mubeen, Erhan Set

  33. Oscillations in Difference Equations With Continuous Time Caused by Several Deviating Arguments, 2693-2704
  34. George E. Chatzarakis, Hajnalka Péics, Andrea Rožnjik

  35. Digital Co-Hopf Spaces, 2705-2711
  36. Ozgur Ege, Ismet Karaca

  37. Inequalities for the Generalized Tsallis Relative Operator Entropy, 2713-2721
  38. Ismail Nikoufar, Zahra Yousefzadeh

  39. On Riemann-Stieltjes Integral Boundary Value Problems of Caputo-Riemann-Liouville Type Fractional Integro-Differential Equations, 2723-2738
  40. Bashir Ahmad, Ahmed Alsaedi, Ymnah Alruwaily

  41. Difference Gap Functions and Global Error Bounds for Random Mixed Equilibrium Problems, 2739-2761
  42. Nguyen Van Hung, Xiaolong Qin, Vo Minh Tam, Jen-Chih Yao

  43. Fixed Point Theorems in WC–Banach Algebras and Their Applications to Infinite Systems of Integral Equations, 2763-2784
  44. Józef Banaś, Bilel Krichen, Bilel Mefteh

  45. Weighted Inequalities Involving Conformable Integrals and Its Applications for Random Variable and Numerical Integration, 2785-2796
  46. Samet Erden

  47. On nth Roots of Normal Operators, 2797-2803
  48. B.P. Duggal, I.H. Kim

  49. Automorphisms and Isomorphisms of Enhanced Hypercubes, 2805-2812
  50. Lu Lu, Qiongxiang Huang